# SDR R61A201712130942

- Difficulty date: November 30, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 11,612 hours, 7,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLOORBEAM BETWEEN FR 12 AND FR20 HAS CORROSION AS MARKED. REMOVED AND REPLACED RT INBOARD SEAT TRACK FR 12-20 REF SRM 51-21-00 AND 51-40-08.
